Friday, September 21, 2007

Pfizer Drug Causes Hallucinations

Anti-fungal drug causes hallucinations but:
The researchers couldn’t explain why the hallucinations occur but hypothesized it could be related to “high blood levels” of the drug.

Pfizer said about 13 million patients have taken the drug, which had sales of $515 million last year. “Cases of treatment-emergent hallucinations have occurred in clinical studies and are described in the product labeling for Vfend,” a Pfizer spokeswoman told Bloomberg. “Health care professionals should be aware of the risk of this potential side-effect so they are able to manage this symptom and reassure patients.”

1 Comments:

At 7:17 AM, Anonymous Anonymous said...

Kind of funny how they minimize hallucinations when they are their own drugs that cause them as opposed to how major they think a psychotic episode is.

 

Post a Comment

Links to this post:

Create a Link

<< Home